MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN CUP IMPACTOR TIP 28MM; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US PINN CUP IMPACTOR TIP 28MM; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 2217-50-006
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the returned device found evidence of an overall excessive worn condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the liner impactor tip is damaged.There was no surgical delay.

Brand Name
PINN CUP IMPACTOR TIP 28MM
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16006061
Report Number1818910-2022-25738
Device Sequence Number14901299
Product Code HXC
UDI-Device Identifier10603295098959
UDI-Public10603295098959
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2217-50-006
Device Catalogue Number221750006
Device Lot NumberAY0102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Initial Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale